Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 98, Number 2
HTML articles powered by AMS MathViewer

Generalized means
Fred B. Wright PDF
Trans. Amer. Math. Soc. 98 (1961), 187-203
Currents and area
Hebert Federer PDF
Trans. Amer. Math. Soc. 98 (1961), 204-233
Inscribed squares in plane curves
R. P. Jerrard PDF
Trans. Amer. Math. Soc. 98 (1961), 234-241
Modules over a complete discrete valuation ring
Joseph Rotman and Ti Yen PDF
Trans. Amer. Math. Soc. 98 (1961), 242-254
On a theorem of A. Borel
W. H. Cockcroft PDF
Trans. Amer. Math. Soc. 98 (1961), 255-262
On the characters of $p$-solvable groups
P. Fong PDF
Trans. Amer. Math. Soc. 98 (1961), 263-284
Matrices over polynomial rings
David Lissner PDF
Trans. Amer. Math. Soc. 98 (1961), 285-305
On a decomposition theorem for measures in Euclidean $n$-space
William C. Nemitz PDF
Trans. Amer. Math. Soc. 98 (1961), 306-333
Cartan decompositions for $L^{\ast }$ algebras
John R. Schue PDF
Trans. Amer. Math. Soc. 98 (1961), 334-349
On homologically trivial $3$-manifolds
D. R. McMillan PDF
Trans. Amer. Math. Soc. 98 (1961), 350-367